Jump to content
Acne.org
Search In
Find results that contain...
Find results in...
asiansent

eczema, dry skin while on accutane? DOES IT SCAR?

Recommended Posts

Ok, i've googled and did yahoo answer. People say eczema scars but I wanted to hear from people who've had it while on accutane. Did those dry patches/ eczema rashes scar? I still have rashes that developed two weeks ago and it looks better but it seems like its heading towards scarring and seriously, i prefer mild acne than scars all over my body. Anyone had the same thing? thanks.

Share this post


Link to post
Share on other sites

Ya I have it on my hands. If you don't itch it or it doesn't bleed I don't see why it would scar. YOu should be fine. Try some vaseline on it. Works for me. Feels nasty so I just put it on at night :)

Share this post


Link to post
Share on other sites

well have some concern for other people by first looking at the first page page of topics. I've seen atleast 3 of these come up. Also, you're so paranoid about every little thing, just stop using it. You need a serious mental check,

Share this post


Link to post
Share on other sites

Dude, do a google image search for eczema and you'll see why people say it can scar. Some cases cover people entire bodies and are worse than acne. The kind you can get from accutane is different and probably not going to be at all severe. Do some more research next time.

Share this post


Link to post
Share on other sites

accutane definitely does cause eczema and it can/does scar. I have discoloration on my forearms from scarring left by eczema. I want to be clear though, the 'scarring' is skin discoloration, and not any indentations or anything.

brazilian - we're all on this website to gain knowledge and get advice about things related to acne/accutane, so posting things like stop crying or that the op needs a mental check is unneeded. Instead of being a dooshbag, maybe you could have pasted the links to some of the other threads about eczema/other rashed.. and btw, the OP's question was something I wondered when I first got eczema rashes about 2 months into my course and noticed the skin discoloration that it left behind.

Share this post


Link to post
Share on other sites

seriously, that was uncalled for.

anyways i went to see my derm today and she lowered my dosage to 40 from 80. She also prescribed me a topical to put on at night. Im pretty much clear but its just the rashes and blisters and they are getting out of control. thanksss halifax!

Share this post


Link to post
Share on other sites

I'm just saying man up. All you had to do was literally scroll half a page and you would of found 3 more posts on eczema. And halifax, this guy has been posting some of the most outrageous posts scared he might die on accutane from a very rare side effect. So you need to some research before you bash me, DOUCHEBAG.

Share this post


Link to post
Share on other sites

My post is different than that of those if you HAVE read carefully. Obviously I know eczema is a known side-effect, I'm not concerned about that, im more concerned about the SCARRING from the eczema/dry skin side effect that may occur. In addition, I NEVER said I was scared I was going to die going on accutane. So YOU need to get your information straight before you say anything. You didn't even have to answer in the first place if you weren't going to help, but instead you decided to cause drama.

Share this post


Link to post
Share on other sites
I'm just saying man up. All you had to do was literally scroll half a page and you would of found 3 more posts on eczema. And halifax, this guy has been posting some of the most outrageous posts scared he might die on accutane from a very rare side effect. So you need to some research before you bash me, DOUCHEBAG.

Not according to his post history, he hasn't.

He's posted multiple times about his rashes, but that's about it.

I think you need to take a deep breath and walk away from the computer.

Share this post


Link to post
Share on other sites

there was a post about how a UK report said that people should not use accutane, and they were talking about side effects such as rashes/bumps caused a fatal allergic reaction. And this wussy, was like OMG! i have red lil bumps on my body, blah blah blah. And like, in here, He didn't even know that what he had was eczema.

Share this post


Link to post
Share on other sites

Like you stated that was a previous post, IN THIS POST, I did acknowledge it so wth are you trying to say when your bs arent even adding up together. This is sooo off-topic and so fcking retarded. Quit causing drama when what you're trying to prove is not the relevant to the subject matter at hand in these forums.

Share this post


Link to post
Share on other sites
there was a post about how a UK report said that people should not use accutane, and they were talking about side effects such as rashes/bumps caused a fatal allergic reaction. And this wussy, was like OMG! i have red lil bumps on my body, blah blah blah. And like, in here, He didn't even know that what he had was eczema.

Why do you even care?

This is a public forum, people can ask what they want. It's not up to you to babysit.

Share this post


Link to post
Share on other sites

the bumps, eczema, or whatever it is got way too out of control. its all over my body in places i would never think i would have them on. they look like flea bites/mosquito bites and they stay for a lonng time. I went to see my derm and she said even on a decreased dosage, my body is still "breaking" out, more severe than before. So she took me off it. i was really hoping to finish it as im into my 4th month now but I rather not have this. just wanted to update you guys.

Share this post


Link to post
Share on other sites

yeah...it sucks. im more concerned about these bumps than my acne now. my derm said accutane would still be in my system for about the amount of time ive taken it...so these bumps might stick with me as well=x. Im PRAYING its just temporary and nothing perm. It gets so itchy at night. My chest looks really bad and the area right around my private. Its all red and bumpy.

Share this post


Link to post
Share on other sites

Join the conversation

You can post now and register later. If you have an account, sign in now to post with your account.

Guest
Reply to this topic...

×   Pasted as rich text.   Paste as plain text instead

  Only 75 emoji are allowed.

×   Your link has been automatically embedded.   Display as a link instead

×   Your previous content has been restored.   Clear editor

×   You cannot paste images directly. Upload or insert images from URL.


  • Personalized Advice Quiz - All of Acne.org in just a few minutes

×